# SDR SWAA2025050722727

- Difficulty date: April 8, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ANGLE ACCESS PANEL 343AB AT RT HORIZONTAL STAB.  REPLACED BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-01; 51-10-02 PARAGRAPH 9.  REPLACED BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02; 51-10-02 PARAGRAPH 9.  CERTIFIED ACTION 2; COMPLETED
